Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

I need some advice
An_225215 posted:
I have a number of the signs I might have low testosterone. Low energy, (not terrible, but low) body/ facial hair is more patchy than anything, my voice isn't high, but not really low either. I can't grow much muscle & my strength isn't that impressive since my muscle just really doesn't grow. Lack of self confidence & definately more on the emotional side. I have occasional little periods of depression, but seem to dwell on more painful hurting memories. Grumpy @ other times & a few other things I lknow I am forgetting, but can't think of right now.

Anyway my doctor prescribed testosterone patches for me to try due to this @ 2 1/2 mg & 5 mg dosages. My question is I have read the possible side effects & was wondering what chance they have of happening & if for some reason the patches gave me too much testosterone (though I doubt it personally) @ those dosages is that something that could be extremely dangerous? Also online I read you are only to take the suppliment for 8 weeks? Why is that & os that in intervals or period 8 weeks & no more? I know I can ask my pharmasist & I intend to, but I would like more than one professional to tell me their thoughts here. Thank you so much & if I think of more I will share that as well. :)
Chris_WebMD_Staff responded:

You should really share these concerns with your doctor for sure, and if you have any side effects call him. We do have a Man to Man Topics Community that you might find support on, why don't you ask your question there. I bet someone has gone through this as well. I hope that helps!
Good Luck and Good health, Chrissy WebMD Community Staff

Helpful Tips

Was this Helpful?
5 of 9 found this helpful

Helpful Resources

Be the first to post a Resource!

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.